Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Scratching eye during sleep. How to get relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3040 Questions
scratch eye during sleep. XXXXXXX analgesic. TOPICAL
Posted Sun, 10 Mar 2013 in Vision and Eye Disorders
Answered by Dr. Luchuo Engelbert Bain 2 hours later
thanks for your question and using healthcare magic. Would love to know if the scratching is exclusively during sleep or some other time of the day. Also knowing whether is it only one eye that itches or both eyes is important. Have you noticed any changes in the color of your eyes, say becoming more and more red or do you have any eye discharge when you get up from bed. Is this the first time experiencing this or its habitual?
However, itches in the eye and pain will require certainly an antiinflammatory drug, which has both anti inflammatory and analgesic properties. Combinations of topic drugs with these effects are widely available. Maxidrol eye drops or Indocid eye drops could be helpful. However, you notice any other worries, or associated symptoms to the questions I just asked above that you might need some clarifications, do not hesitate asking any further questions, I shall be honored suggesting some help.
Best regards and I wish you the best of health,
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor